Title: Solution of the equations associated with rational Runge-Kutta methods of orders up to four
Authors: Wambecq, Albert # ×
Issue Date: 1980
Publisher: North-Holland, Amsterdam
Series Title: Journal of Computational and Applied Mathematics vol:6 issue:4 pages:275-281
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.